Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 211, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 18, 2012, 9:14 AM EDT for Clinch County, Echols County, Georgia; Hamilton County, Suwannee County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2012, 9:14 AM EDT (13:14 UTC)
- Expired
- Sep 18, 2012, 10:00 AM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Hamilton County, FL, Suwannee County, FL, Clinch County, GA, Echols County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 9:20 AM EDT | TSTM WND DMG | 5 Nnw Suwannee River St, FL | THE SHERIFFS OFFICE REPORTED THAT THERE WERE TREES DOWN NEAR SOUTHWEST 28TH LANE. THE TIME GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 897 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
949
WUUS52 KJAX 181314
SVRJAX
FLC047-121-GAC065-101-181400-
/O.NEW.KJAX.SV.W.0211.120918T1314Z-120918T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
914 AM EDT TUE SEP 18 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
ECHOLS COUNTY IN SOUTHEAST GEORGIA
HAMILTON COUNTY IN NORTHERN FLORIDA
SUWANNEE COUNTY IN NORTHERN FLORIDA
* UNTIL 1000 AM EDT
* AT 914 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES WEST OF MAYDAY TO 8 MILES WEST
OF LURAVILLE...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUWANNEE RIVER STATE PARK...JENNINGS...LURAVILLE...STATENVILLE...
MAYDAY...JASPER...LIVE OAK...DU PONT...SUWANNEE SPRINGS...
MCALPIN...OBRIEN...HOMERVILLE...COGDELL...WELLBORN...WHITE
SPRINGS...BELMONT AND NEEDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3063 8328 3063 8314 3079 8314 3086 8309
3088 8298 3115 8298 3117 8267 3089 8264
3060 8268 3056 8273 3049 8270 3034 8272
3032 8279 3002 8280 3002 8301 3008 8308
3011 8323 3026 8326 3041 8318 3042 8323
TIME...MOT...LOC 1314Z 270DEG 32KT 3089 8314 3010 8327
$$
SHASHY2 follow-up statements
496
WWUS52 KJAX 181340
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 AM EDT TUE SEP 18 2012
FLC047-121-GAC065-101-181400-
/O.CON.KJAX.SV.W.0211.000000T0000Z-120918T1400Z/
CLINCH GA-ECHOLS GA-HAMILTON FL-SUWANNEE FL-
940 AM EDT TUE SEP 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR SUWANNEE...HAMILTON...ECHOLS AND WESTERN CLINCH COUNTIES...
AT 940 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF DU PONT TO JENNINGS TO 6 MILES EAST
OF SUWANNEE RIVER STATE PARK TO LURAVILLE...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DU
PONT...JASPER...LIVE OAK...SUWANNEE SPRINGS...HOMERVILLE...COGDELL...
HOUSTON...MCALPIN...WELLBORN...OBRIEN...BELMONT AND NEEDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND DAMAGING WINDS...CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3039 8318 3053 8323 3063 8314 3080 8313
3086 8309 3088 8298 3115 8298 3117 8267
3089 8264 3060 8268 3056 8273 3049 8270
3036 8273 3032 8279 3002 8280 3002 8301
3008 8308 3011 8323 3026 8326
TIME...MOT...LOC 1340Z 270DEG 32KT 3109 8283 3063 8302
3038 8303 3013 8315
$$
SHASHY396
WWUS52 KJAX 181402
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 AM EDT TUE SEP 18 2012
FLC047-121-GAC065-101-181412-
/O.EXP.KJAX.SV.W.0211.000000T0000Z-120918T1400Z/
CLINCH GA-ECHOLS GA-HAMILTON FL-SUWANNEE FL-
1002 AM EDT TUE SEP 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SUWANNEE...HAMILTON...ECHOLS
AND WESTERN CLINCH COUNTIES HAS EXPIRED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3039 8318 3053 8323 3063 8314 3080 8313
3086 8309 3088 8298 3115 8298 3117 8267
3089 8264 3060 8268 3056 8273 3049 8270
3036 8273 3032 8279 3002 8280 3002 8301
3008 8308 3011 8323 3026 8326
TIME...MOT...LOC 1340Z 270DEG 32KT 3109 8283 3063 8302
3038 8303 3013 8315
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 2:51 AM EDT, 6 hours 23 minutes earlier.
Area forecast discussion, Sep 18, 2:51 AM EDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 AM EDT TUE SEP 18 2012
.SHORT TERM /THROUGH WEDNESDAY/...
A COOL FRONTAL BOUNDARY IS PROGGED TO MOVE SOUTHEAST OVER SOUTHEAST
GEORGIA LATE THIS AFTERNOON...THEN SLOW DOWN AND DISSIPATE AS IT
MOVES NEAR THE GA/FL BORDER DURING THE DAY WEDNESDAY.
THE BEST FOCUS FOR SHOWERS AND STORMS WILL BE THIS AFTERNOON AND
EVENING AHEAD OF THE APPROACHING BOUNDARY...WITH THE BEST SUPPORT
AND LIFT OVER THE NORTHWESTERN PORTION OF THE CWA...CLOSER TO THE
BOUNDARY.
WIND PROFILES SUGGEST DECENT WINDS ALOFT THAT COULD WORK TO THE
GROUND AS STORMS MOVE NORTHEAST. AS MOST STORMS ARE EXPECTED OVER
SOUTHEAST GEORGIA...BEST CHANCE FOR ANY SEVERE THERE THIS AFTERNOON
AND EVENING. ALTHOUGH COULD NOT RULE OUT A FEW OVER NORTHEAST
FLORIDA AS WELL.
THE BETTER ENERGY PULLS NORTHEAST TONIGHT INTO WEDNESDAY...WITH THE
BOUNDARY SLOWING AND DISSIPATING OVER CWA. HAVE STAYED NEAR MAV MOS
NUMBERS THIS PERIOD FOR TEMPS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
FAIRLY WEAK FLOW AND AN UPPER TROUGH TO THE WEST SHOULD RESULT IN A
PERIOD OF MAINLY DIURNAL CONVECTION THROUGH FRIDAY.
AN UPPER TROUGH WILL SINK SOUTH TOWARD THE REGION INTO THE WEEKEND.
WHILE A SURFACE COOL FRONT IS EXPECTED TO SLIDE SOUTHEAST ACROSS THE
REGION LATE IN THE WEEKEND...THERE LOOKS TO BE LITTLE SUPPORT FOR
ORGANIZED CONVECTION WITH IT AT THIS TIME.
THE REGION WILL BE UNDER THIS TROUGH AXIS TO SOME EXTENT THROUGH
EARLY NEXT WEEK. IN THIS PATTERN...EXPECT PIECES OF ENERGY TO PIVOT
SOUTHEAST THROUGH IT WHICH WOULD PROVIDE SUPPORT FOR SHOWERS THROUGH
THE END OF THE PERIOD.
STAYED NEAR MEX MOS NUMBERS THIS PERIOD FOR TEMPS.
&&
.AVIATION...PREVAILING VFR CONDITIONS UNDER BROKEN MID LEVEL CIGS
ARE EXPECTED TODAY WITH PERIODS OF MVFR TO IFR DUE TO HEAVY
RAINFALL/LOW CIGS IN CONVECTION INCLUDING THUNDERSTORM ACTIVITY.
TONIGHT (TUE NIGHT) LOW CIGS IN THE MVFR TO POSSIBLE IFR RANGE MAY
DEVELOP DUE TO LINGERING LOW LEVEL MOISTURE AND SLOW MOVING FRONTAL
BOUNDARY.
&&
.MARINE...SCA FOR THE OFFSHORE LEGS WILL CONTINUE TODAY WITH SCEC
NEARSHORE. TONIGHT AROUND 3 AM...BUOY 41012 REPORTED SSE WINDS
19G23KTS AND 5 FT SEAS (2-3 FT SWELLS, 11 SECOND PERIODS). WINDS
WILL CONTINUE TO VEER TO THE SSW THROUGH THE DAY AS THE FRONTAL
BOUNDARY SAGS FARTHER SOUTH TOWARD THE ADJACENT WATERS. ELEVATED
WINDS ARE EXPECTED AGAIN TONIGHT...THEN WINDS WILL RELAX INTO WED AS
THE BOUNDARY LINGERS OVER THE WATERS. HIGH PRESSURE BRIDGES THE
FRONT ON THURSDAY WITH ONSHORE FLOW EXPECTED FRI-WEEKEND AROUND 10
KTS OR LESS.
RIP CURRENTS: MODERATE RISK OF RIPS TODAY AS OFFSHORE FLOW DEVELOPS
AND LINGERING EAST SWELLS INTO WED MAY CREATE ANOTHER DAY OF
MODERATE RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 86 67 86 65 / 80 40 20 20
SSI 86 73 83 71 / 70 60 30 30
JAX 87 71 86 68 / 80 60 30 30
SGJ 87 73 86 72 / 50 60 30 30
GNV 87 70 87 68 / 60 60 30 30
OCF 88 72 88 68 / 70 60 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
STRUBLE/ENYEDIHazardous weather outlook, Sep 18, 3:20 AM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 AM EDT TUE SEP 18 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-190945- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 320 AM EDT TUE SEP 18 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT PUSHING INTO THE REGION WILL TRIGGER SHOWERS ALONG WITH A FEW STRONG THUNDERSTORMS TODAY. THE STRONGEST STORMS ARE EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OUTER WATERS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MAINLY DAYTIME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Sep 18, 6:19 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 AM EDT TUE SEP 18 2012
FLZ022-035-036-181100-
ALACHUA-COLUMBIA-GILCHRIST-
619 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHWESTERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 700 AM EDT...
AT 619 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF TRENTON...MOVING NORTHEAST AT
30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TRENTON...BELL...HIGH SPRINGS AND FORT WHITE THROUGH 700 AM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2970 8296 2974 8294 2978 8295
2992 8283 2997 8276 2999 8277 3004 8272
2980 8247 2958 8278 2959 8295 2960 8297
2963 8298
TIME...MOT...LOC 1019Z 216DEG 28KT 2964 8289
ENYEDISpecial weather statement, Sep 18, 6:56 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
656 AM EDT TUE SEP 18 2012
FLZ022-030-035-036-181145-
ALACHUA-COLUMBIA-GILCHRIST-UNION-
656 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ALACHUA...SOUTHERN COLUMBIA...EASTERN GILCHRIST AND SOUTHWESTERN
UNION COUNTIES FOR STRONG WINDS VALID UNTIL 745 AM EDT...
AT 656 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF NEWBERRY...MOVING NORTHEAST AT
30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ARCHER...NEWBERRY...HIGH SPRINGS...ALACHUA AND OLENO STATE PARK
THROUGH 745 AM EDT. GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2978 8284 3007 8247 2956 8234 2951 8256
2953 8257 2953 8265 2954 8266 2956 8266
2955 8276 2958 8279
TIME...MOT...LOC 1056Z 224DEG 26KT 2967 8270
ENYEDISpecial weather statement, Sep 18, 8:03 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 AM EDT TUE SEP 18 2012
FLZ031-036-181245-
ALACHUA-BRADFORD-
803 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD AND ALACHUA COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 845 AM EDT...
AT 803 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 7 MILES NORTHEAST OF ARCHER...MOVING NORTHEAST
AT 30 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ARCHER...
GAINESVILLE...NEWNANS LAKE...GAINESVILLE AIRPORT...BROOKER...ORANGE
HEIGHTS AND WALDO THROUGH 845 AM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8260 2997 8229 2970 8205 2969 8205
2950 8252
TIME...MOT...LOC 1203Z 237DEG 27KT 2962 8244
TRABERTSpecial weather statement, Sep 18, 8:43 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 843 AM EDT TUE SEP 18 2012 FLZ031-032-036-181315- ALACHUA-BRADFORD-CLAY- 843 AM EDT TUE SEP 18 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN CLAY...SOUTHEASTERN BRADFORD AND CENTRAL ALACHUA COUNTIES FOR STRONG WINDS VALID UNTIL 915 AM EDT... AT 842 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF WALDO...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ORANGE HEIGHTS...NEWNANS LAKE...GAINESVILLE AIRPORT...WALDO... KEYSTONE HEIGHTS...HAMPTON...STARKE AND KINGSLEY THROUGH 915 AM EDT. GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3006 8200 2988 8183 2963 8224 2977 8237 TIME...MOT...LOC 1242Z 230DEG 27KT 2977 8219 SHASHY
Special weather statement, Sep 18, 8:44 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT...COR NATIONAL WEATHER SERVICE JACKSONVILLE FL 844 AM EDT TUE SEP 18 2012 FLZ031-032-036-181315- ALACHUA-BRADFORD-CLAY- 844 AM EDT TUE SEP 18 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN CLAY...SOUTHEASTERN BRADFORD AND CENTRAL ALACHUA COUNTIES FOR STRONG WINDS VALID UNTIL 915 AM EDT... AT 842 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF WALDO...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ORANGE HEIGHTS...NEWNANS LAKE...GAINESVILLE AIRPORT...WALDO... KEYSTONE HEIGHTS...HAMPTON...STARKE AND KINGSLEY THROUGH 915 AM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3006 8200 2988 8183 2963 8224 2977 8237 TIME...MOT...LOC 1242Z 230DEG 27KT 2977 8219 SHASHY
Special weather statement, Sep 18, 8:54 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
854 AM EDT TUE SEP 18 2012
FLZ020>022-035-GAZ162-163-181345-
CLINCH-COLUMBIA-ECHOLS-GILCHRIST-HAMILTON-SUWANNEE-
854 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CLINCH...ECHOLS...NORTHWESTERN COLUMBIA...NORTHERN GILCHRIST...
HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS AND FREQUENT
LIGHTNING VALID UNTIL 945 AM EDT...
AT 853 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 21 MILES WEST OF
MAYDAY TO 27 MILES SOUTHWEST OF LURAVILLE...MOVING EAST AT 40 MPH.
THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND BLUE
SPRINGS...SUWANNEE RIVER STATE PARK...DOWLING PARK...WEST
LAKE...SUWANNEE RIVER STATE PARK...NEWBURN... JENNINGS...
MAYDAY...NEWBURN AND LURAVILLE THROUGH 945 AM EDT. FREQUENT
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8314 3079 8314 3086 8309 3086 8302
3088 8298 3090 8297 3089 8260 2984 8287
2984 8290 2988 8288 2989 8292 2995 8293
3008 8308 3011 8323 3026 8326 3041 8318
3042 8323 3047 8325 3063 8328
TIME...MOT...LOC 1253Z 272DEG 36KT 3082 8330 2994 8351
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 5:25 AM EDT | Special Weather Statement | JAX | Echols | 50 min |
| Sep 18, 8:54 AM EDT | Special Weather Statement | JAX | Echols | 51 min |
| Sep 18, 9:47 AM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 43 min |
| Sep 18, 10:02 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 43 min |
| Sep 18, 10:22 AM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 23 min |
| Sep 18, 10:51 AM EDT | Special Weather Statement | JAX | Brantley, Camden, Charlton | 39 min |
| Sep 18, 11:11 AM EDT | Severe Thunderstorm Warning | JAX | Charlton | 33 min |
| Sep 18, 5:29 AM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 46 min |
| Sep 18, 6:17 AM EDT | Special Weather Statement | JAX | Columbia | 43 min |
| Sep 18, 6:19 AM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Sep 18, 6:56 AM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
| Sep 18, 8:03 AM EDT | Special Weather Statement | JAX | Alachua | 42 min |
| Sep 18, 8:43 AM EDT | Special Weather Statement | JAX | Bradford | 32 min |
| Sep 18, 8:44 AM EDT | Special Weather Statement | JAX | Bradford | 31 min |
| Sep 18, 10:01 AM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 44 min |
| Sep 18, 10:12 AM EDT | Special Weather Statement | JAX | Gilchrist | 33 min |
| Sep 18, 10:20 AM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Sep 18, 10:33 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Union | 42 min |
| Sep 18, 10:49 AM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 116 min |
| Sep 18, 10:58 AM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Sep 18, 11:01 AM EDT | Special Weather Statement | JAX | Baker | 29 min |
| Sep 18, 11:18 AM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| Sep 18, 11:35 AM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 40 min |
| Sep 18, 11:48 AM EDT | Special Weather Statement | JAX | Duval, Nassau | 42 min |
| Sep 18, 11:53 AM EDT | Special Marine Warning | JAX | 112 min | |
| Sep 18, 12:04 PM EDT | Special Weather Statement | JAX | Saint Johns | 41 min |
| Sep 18, 1:44 PM EDT | Special Marine Warning | JAX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.